# SDR SIMA201005703

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 14,446 hours, 12,795 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4182 THE CREW REPORTED A STRONG BURNING ODOR ON THE TAKEOFF ROLL AT 80-90 KNOTS.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT PER ETN EM-72-034 R4, AND COULD NOT DUPLICATE THE ODOR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
